# SDR CALA2025070306170

- Difficulty date: June 30, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 74,230 hours, 26,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EPL) INSPECTION -ROW 22 EMERGENCY LIGHT DAMAGED.   REMOVED AND REPLACED LIGHT WITH NEW ROW 22 EMERGENCY LIGHT CMM 25-23-54-4676.
